CSpace

Browse/Search Results:  1-10 of 15 Help

Selected(0)Clear Items/Page:    Sort:
Quantifying correlations via local channels 期刊论文
PHYSICAL REVIEW A, 2022, 卷号: 105, 期号: 3, 页码: 11
Authors:  Li, Nan;  Luo, Shunlong;  Sun, Yuan
Favorite  |  View/Download:38/0  |  Submit date:2022/06/21
Quantifying asymmetry via generalized Wigner–Yanase–Dyson skew information 期刊论文
Journal of Physics A: Mathematical and Theoretical, 2021, 卷号: 54, 期号: 29
Authors:  Sun,Yuan;  Li,Nan
Favorite  |  View/Download:44/0  |  Submit date:2021/10/26
asymmetry  Wigner–Yanase–Dyson skew information  Lie group  
Information-theoretic aspects of Werner states 期刊论文
ANNALS OF PHYSICS, 2021, 卷号: 424, 页码: 16
Authors:  Li, Nan;  Luo, Shunlong;  Sun, Yuan
Favorite  |  View/Download:80/0  |  Submit date:2021/04/26
Werner states  Quantum correlations  Wigner-Yanase skew information  Unitary group  Quantum uncertainty  Total uncertainty  
Two-qubit pure state tomography by five product orthonormal bases 期刊论文
CHINESE PHYSICS B, 2018, 卷号: 27, 期号: 10, 页码: 6
Authors:  Wang, Yu;  Shang, Yun
Favorite  |  View/Download:79/0  |  Submit date:2018/11/16
Topology of unitary groups and the prime orders of binomial coefficients 期刊论文
SCIENCE CHINA-MATHEMATICS, 2017, 卷号: 60, 期号: 9, 页码: 1543-1548
Authors:  Duan, HaiBao;  Lin, XianZu
Favorite  |  View/Download:43/0  |  Submit date:2018/07/30
Lie groups  cohomology  prime order of an integer  
topologyofunitarygroupsandtheprimeordersofbinomialcoefficients 期刊论文
sciencechinamathematics, 2017, 卷号: 60, 期号: 9, 页码: 1543
Authors:  Duan Haibao;  Lin Xianzu
Favorite  |  View/Download:48/0  |  Submit date:2020/01/10
Twisted Gamma-Lie algebras and their vertex operator representations 期刊论文
JOURNAL OF ALGEBRA, 2015, 卷号: 442, 页码: 202-232
Authors:  Chen, Fulin;  Tan, Shaobin;  Wang, Qing
Favorite  |  View/Download:57/0  |  Submit date:2018/07/30
Twisted Gamma-Lie algebra  Vertex operator representation  
Unitary Graphs and Their Automorphisms 期刊论文
ANNALS OF COMBINATORICS, 2010, 卷号: 14, 期号: 3, 页码: 367-395
Authors:  Wan, Zhe-Xian;  Zhou, Kai
Favorite  |  View/Download:42/0  |  Submit date:2018/07/30
isotropic unitary graphs  automorphisms  
POSITIVITY OF MATRIX COEFFICIENTS OF REPRESENTATIONS WITH REAL INFINITESIMAL CHARACTERS 期刊论文
ISRAEL JOURNAL OF MATHEMATICS, 2009, 卷号: 170, 期号: 1, 页码: 395-410
Authors:  Sun, Binyong
Favorite  |  View/Download:35/0  |  Submit date:2018/07/30
Bounding matrix coefficients for smooth vectors of tempered representations 期刊论文
PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY, 2009, 卷号: 137, 期号: 1, 页码: 353-357
Authors:  Sun, Binyong
Favorite  |  View/Download:40/0  |  Submit date:2018/07/30